Are the contributions to this forum "filtered" by someone? Twice now I have followed your protocol for describing my experience with Viibryd, and neither time has my contribution shown up on these pages. What gives?
Twice in the last month I have posted my experience with Viibryd, yet neither time has it shown up?
Added 28 Oct 2011:
Interesting that this showed up immediately, whereas my comments on Viibryd did not. So, for the 3rd time: In a nutshell, I took Viibryd for nearly 3 months, had sexual side effects after even the first low dose pill. When I finally quit "cold turkey" it was because the anorgasmia it caused was more than my wife and I could tolerate...from 2 to 3 times/week before, to 2 or 3 abnormal climaxes/month, with zero "normal". And yes, the G. I. effects were there initially but subsided, while the sexual side effects only got worse. Also had a nightmare or 2 early on (which is extremely rare for me) which I immediately attributed to the Viibryd, as well as frequent headaches. The good news is that I really had no side effects of withdrawal, and got my normal libido and ability back within a week after quitting. I'm glad it works for some people, but for the manufacturer to be touting this as having "few if any sexual side effects" is not accurate, to put it nicely. I've taken most of the SSRI's over the years, and none of them came close to the negative effects of Viibryd in this regard.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2012 • 21 answers
Posted 17 Aug 2013 • 3 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer
Posted 15 Aug 2016 • 0 answers
Posted 2 days 20 hours ago • 0 answers